# SDR TWAA9751005

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Engine: Pwa JT8D217C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: B7670
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CMH - FLT 139 - DURING CRUISE, NR 1 ENGINE LOST OIL QUANTITY AND WAS SHUT DOWN IN FLIGHT.  CHIP DETECTOR RETAINING PINS FAILED AND SPRING VALVE FAILED TO CLOSE.  REMOVED AND REPLACED CHIP DETECTOR PLUG AND HOUSING, MFG P/N B7670, MANUFACTURED BY VICKERS, INC.  OPS CHECK NORMAL.  (M)
